# SDR HNAA9892044

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920HA
- Make and model: Dhav DHC8102
- Aircraft serial: 084
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 574205
- Condition: Failed
- Location: Mlg
- Part time: 33,868 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3470 - CLT-CHA - UPON GEAR UP SELECTION AFTER TAKEOFF, 3 RED UNSAFE LIGHTS ILLUMINATED AND GEAR DID NOT MOVE.  SELECTED GEAR DOWN AND 3 GEAR DOWN/LOCKED LIGHTS ON.  RETURNED TO CLT.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE, OPS CHECK GOOD.  (M)
